Advertisement

Journal of Statistical Physics

, Volume 172, Issue 3, pp 904–904 | Cite as

Correction to: Dimensional Crossover in Anisotropic Percolation on \( {\mathbb{Z}}^{d + s} \)

  • Rémy Sanchis
  • Roger W. C. Silva
Correction
  • 165 Downloads

1 Correction to: J Stat Phys (2017) 169:981–988  https://doi.org/10.1007/s10955-017-1905-9

The original version of this article unfortunately contained mistakes. The mistakes are given below:
  1. 1.

    In the statement of Theorem 2, \( {\mathbb{Z}}^{d + 1} \) should be \( {\mathbb{Z}}^{s + 1} \).

     
  2. 2.

    In the statement and proof of Corollary 2, all 4 inequalities are reversed.

     

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departamento de MatemáticaUniversidade Federal de Minas GeraisBelo HorizonteBrazil
  2. 2.Departamento de EstatísticaUniversidade Federal de Minas GeraisBelo HorizonteBrazil

Personalised recommendations